# SDR CALA2025090408446

- Difficulty date: August 29, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 46,798 hours, 28,693 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DOOR AFT CARGO ECAM MSG SHORTLYT AFTER TAKEOFF. ACFT HAS PREVIOU S HISTORY.   CHECKED WIRES WITHIN HARNESS 4613VB. ALSO SEE MX TIP 52-019 T/S PER AMM 32-31-00-810-886, 32WW PROXIMITY SENSOR GAP WITHIN LIMIT PER AMM 52-71-00-820-003.    PERFORMED WIRING CHECK WIRES CHECKED GOOD FOLLOWING TSM 32-31-00-810-886-A. SUSPECT HARNESS.  FAULTING PROX SENSOR 32WV ON FRAME SIDE OF DOOR. T/S IRW 32-31-00-810-833-A. SUSPECT CONNECTOR E0115A06-08- 3. TROUBLESHOOT IAW TSM 32-31-00-810-886-A, FOUND PROXIMITY SWITCH ADJUSTMENT OUT OF LIMIT - 2MM ADJUSTED TO 1,2MM. IN REF. AMM 52-71-00-820-003. OPS CHECK OK. ADD EMP:435400
